Coefficient Bounds for Certain Subclasses of Bi-Univalent Function
G. Murugusundaramoorthy,
N. Magesh and
V. Prameela
Abstract and Applied Analysis, 2013, vol. 2013, 1-3
Abstract:
We introduce two new subclasses of the function class Σ of bi-univalent functions defined in the open unit disc. Furthermore, we find estimates on the coefficients and for functions in these new subclasses. Also consequences of the results are pointed out.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/573017.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/573017.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:573017
DOI: 10.1155/2013/573017
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().